Please use this identifier to cite or link to this item: doi:10.22028/D291-30246
Volltext verfügbar? / Dokumentlieferung
Title: Multivariable Bergman Shifts and Wold Decompositions
Author(s): Eschmeier, Jörg
Langendörfer, Sebastian
Language: English
Title: Integral Equations and Operator Theory
Volume: 90
Issue: 56
Publisher/Platform: Birkhäuser bei Springer LINK
Year of Publication: 2018
Publikation type: Journal Article
DOI of the first publication: 10.1007/s00020-018-2481-3
URL of the first publication: https://link.springer.com/article/10.1007/s00020-018-2481-3
Link to this record: hdl:20.500.11880/28688
http://dx.doi.org/10.22028/D291-30246
ISSN: 1420-8989
0378-620X
Date of registration: 13-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Jörg Eschmeier
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.